Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sur les germes d'applications differentiables à singularités isolées


Authors: Jacek Bochnak and Wojciech Kucharz
Journal: Trans. Amer. Math. Soc. 252 (1979), 115-131
MSC: Primary 58C27; Secondary 32B05
DOI: https://doi.org/10.1090/S0002-9947-1979-0534113-4
MathSciNet review: 534113
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Le but de cet article est d'étudier les germes d'applications différentiables $ ({{\textbf{R}}^n},0)\, \to \,({{\textbf{R}}^p},0)$, ou plus généralement les familles de telles applications, ayant en 0 une singularité isolée. Nous formulerons certains critères de $ {C^0}$-suffisance de jets et nous démontrerons quelques théorèmes sur le nombre de types topologiques de germes qui apparaissent dans des familles de germes à singularité isolée.


References [Enhancements On Off] (What's this?)

  • [1] J. Bochnak, Quelques propriétés quantitatives des ensembles semi-algébriques, Ann. Scuola Norm. Sup. Pisa (4) 2 (1975), 483-496. MR 0394745 (52:15544)
  • [2] -, Relèvements des jets, Séminaire Lelong, Lecture Notes in Math., vol. 275, Springer-Verlag, Berlin, 1972, pp. 106-118. MR 0377971 (51:14140)
  • [3] J. Bochnak and S. Lojasiewicz, A converse of the Kuiper-Kuo theorem, Proc. Liverpool Singularities Sympos. I, Lecture Notes in Math., vol. 192, Springer-Verlag, Berlin, 1971, pp. 254-261. MR 0291971 (45:1059)
  • [4] J. Bochnak and T. C. Kuo, Rigid and finitely V-determined germs of $ {C^\infty }$ mappings, Canad. J. Math. 25 (1973), 727-732. MR 0339260 (49:4020)
  • [5] P. Church and K. Lamotke, Non trivial polynomial isolated singularities, Indag. Math. 37 (1975), 149-153. MR 0365592 (51:1844)
  • [6] S. H. Chang and Y. C. Lu, On $ {C^0}$-sufficiency of complex jets, Canad. J. Math. 25 (1973), 874-880. MR 0343310 (49:8052)
  • [7] T. Fukuda, Types topologiques des polynômes, Inst. Hautes Etudes Sci. Publ. Math. 46 (1976), 87-106. MR 0494152 (58:13080)
  • [8] H. King, Real analytic germs and their varieties at isolated singularities, Invent. Math. 37 (1976), 193-199. MR 0425157 (54:13114)
  • [9] -, Topological type of isolated critical points, Ann. of Math. 107 (1978), 385-397. MR 0494153 (58:13081)
  • [10] -, Topological type of families of singularities (preprint).
  • [11] W. Kucharz, A characterisation of $ {C^\infty }$-sufficient k-jets, Proc. Amer. Math. Soc. 55 (1976), 419-423. MR 0400291 (53:4126)
  • [12] N. Kuiper, $ {C^1}$-equivalence of functions near isolated critical points, Sympos. Infinite Dimensional Topology (Baton Rouge, 1967), Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1972, pp. 199-218. MR 0413161 (54:1282)
  • [13] T. C. Kuo, Characterisations of v-sufficiency of jets, Topology 11 (1972), 115-131. MR 0288775 (44:5971)
  • [14] -, On $ {C^0}$-sufficiency of jets of potential functions, Topology 8 (1969), 167-171.
  • [15] D. T. Lê, Topologie des singularité, Singularité à Cargèse, Astérisque 7 et 8, Paris, 1973.
  • [16] J. Mather, Stability of $ {C^\infty }$-mappings. III, Inst. Hautes Etudes Sci. Publ. Math. 35 (1968), 279-308. MR 0275459 (43:1215a)
  • [17] -, Unpublished notes on right equivalence.
  • [18] -, Some non-finitely determined map-germs, Symposia Mathematica, Vol. II, Academic Press, New York, 1969, pp. 303-320. MR 0259935 (41:4564)
  • [19] J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J., 1968. MR 0239612 (39:969)
  • [20] F. Takens, A note on sufficiency of jets, Invent. Math. 13 (1971), 225-231. MR 0293649 (45:2726)
  • [21] R. Thom, Local properties of differentiable mappings, Differential Analysis, Oxford Univ. Press, London, 1964, pp. 191-202. MR 0195102 (33:3307)
  • [22] J.-Cl. Tougeron, Idéaux de fonctions différentiables, Springer-Verlag, Berlin, 1972. MR 0440598 (55:13472)
  • [23] -, Idéaux de fonctions différentiables. I, Ann. Inst. Fourier (Grenoble) 18 (1968), 177-240. MR 0240826 (39:2171)
  • [24] A. Varchenko, Theorems on the topological equisingularity of families of algebraic varieties and families of polynomial mappings, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 957-1019. MR 0337956 (49:2725)
  • [25] -, Algebro-geometrical equisingularity and local topological classification of smooth mappings, Proc. Internat. Congr. Math., Vancouver, Canad. Math. Soc., Montréal, 1974, pp. 427-431. MR 0424805 (54:12763)
  • [26] A. H. Wallace, Linear sections of algebraic varieties, Indiana Univ. Math. J. 20 (1970/71), 1153-1162. MR 0285534 (44:2752)
  • [27] T. Gaffney, On the order of determination of a finitely determined germ, Invent. Math. 37 (1976), 83-92. MR 0420691 (54:8703)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58C27, 32B05

Retrieve articles in all journals with MSC: 58C27, 32B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534113-4
Keywords: Suffisance de jets, famille de germes différentiables à singularité isolé, partition semi-algébrique d'espace de jets, nombre de Milnor
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society